# SDR IPXA2020012251233

- Difficulty date: January 22, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 17,785 hours, 10,522 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Strut
- Part number: A545153842250
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  RH PYLON AFT UPPER RH SIDE PNL 484BR SUPPORT STRUCTURE CORROSION AROUND SCREW HOLECLEANED SURFACE STRUCTURE OF SCREW HOLE @14B 14A REMOVED CORROSION. FOUND TO BE WITHIN LIMITS IAW SRM 51-73-11 @ RH PLON ONL 484BR
